Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Vivelle Dot
    avatar
    keesakitty posted:
    I went through surgical menopause 4 years ago. I couldn't take hormone replacement due to endometriosis. I started the dot 3 weeks ago. I also take 3 blood pressure meds and my blood pressure is now low normal. I started having these 4-6 hours episodes of low blood pressure ie. 75/50. Is this a side effect of the dot? I could find no information on this side effect.
    Reply
     
    avatar
    Anon_6061 responded:
    I know a number of women who developed high blood pressure after hysterectomy, which has been borne out in at least one study. In most of the cases I know of, their blood pressure returned to normal with estrogen replacement. Is there a pattern to these low BP episodes, such as right before and/or right after you change the patch (when your estrogen level would be at its lowest)? I'd be curious if your BP levels out as your body becomes settled on the patch if you don't mind posting back. Reducing or going off your BP meds would be a bonus!
     
    avatar
    keesakitty replied to Anon_6061's response:
    The only pattern that I have noticed is that the low episodes occur in the afternoons. The patch is 2x a week and I change one in the morning and one in the evening during the week. I can't go off the meds or my blood pressure would be high again. I don't know if this is a rare side effect or if something else is causing it..


    Featuring Experts

    Mary Jane Minkin, MD, is a nationally recognized obstetrician gynecologist, with a special interest in menopause. Dr. Minkin is clinical professor of ...More

    Helpful Tips

    perimenapausal help that works for me.
    I'm 47 jus started expeiraning hot flashes again after not having them for 10Yrs. Now I'm not having periods for 2M Now and crave sugar for ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the North American Menopause Society website